# SDR IPXA2024072468148

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57244633200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: LH WING, I/B SHROUD BOX LWR T/E, I/B SUPPORT BRACKET IS CRACKED. INSTALLED ANGLE AT LH WING T/E LOWER SKIN WITH MATERIAL P/N: MS20470AD5-11. BTCH: 4222164. IAW A300-600 SRM 51-40-21. AUDIT COMPLETE.
